Why After Taking Medicine Always Vomits?

Illustration of Why After Taking Medicine Always Vomits?
Illustration: Why After Taking Medicine Always Vomits? gohealthuc.com

In the afternoon I want to ask, I am on my stomach and I have been treated by two different doctors … but every time the medicine from the doctor runs out, I always feel nauseous and vomiting … I think I am not compatible with the medicine that the doctor gave me, but after I was also a doctor. all the events .. how about this? Are there any problems? Is it true that I am not suitable for the medicine?

1 Answer:

Hello Widya, thank you for asking.


First, I have to confirm, do you mean that you are currently experiencing gastric disturbances and typhoid fever? If yes, then complaints of nausea and vomiting are part of both conditions. Gastric disorders generally form gastritis or in more advanced cases can be in the form of a gastric ulcer. In the stomach upset, the stomach wall becomes inflamed due to the protective lining of the stomach wall disappearing, and the stomach wall is eroded by stomach acid. Symptoms generally include nausea, vomiting, burning sensation or pricking in the upper abdomen, bloating, easy satiety, no appetite, often belching, sore throat, and can even be accompanied by diarrhea.


Typhoid fever is an infection of the digestive tract by the salmonella typhii bacterium. Symptoms are nausea, vomiting, diarrhea or constipation, abdominal pain, and fever. If you examine the collection of symptoms, it is clear that nausea, vomiting is part of the second course of the disease. Both are diseases that can last a long time and heal gradually. These conditions can last for several weeks.


You can try to take medication for anti-nausea and medication for the stomach about 30-60 minutes before the meal schedule. Then when eating or after eating, you continue to take antibiotics for typhoid fever. Follow the doctor's recommendations for proper food and drink consumption. Try not to stay in the stomach for too long. If the nausea does not improve, you should consult with your doctor and talk about other options that do not involve the use of certain drugs.


Thus our review, hopefully helped. Regards.

: by

Related Question

Can I Have Sex After A Family Planning Injection?

Can I Have Sex After A Family Planning Injection?

(1 year ago)

Mlm. If after injection, can I get in touch with or should there be a lapse of time for the distribution of the medicine, even if the injection is not the first, but often, often, ...

How To Deal With Nearsightedness In People With Crossed Eyes?

How To Deal With Nearsightedness In People With Crossed Eyes?

(1 year ago)

At night, my eyes have 2-sided vision (crossed) and wear glasses, I use my left eye more often than my right so that it makes my right eye rise quickly. Is there a solution to slow...

Pain That Feels Sharp Like Being Stabbed In The Back Area?

Pain That Feels Sharp Like Being Stabbed In The Back Area?

(1 year ago)

Good morning …....

Leave a Reply

Your email address will not be published. Required fields are marked *